# SDR 2000ZZZX801

- Difficulty date: July 26, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Inoperative
- Location: Fuel System
- Part time: 94 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMMITTER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
